# SDR 07FDEA04853

- Difficulty date: November 19, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N371FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46609
- Aircraft time: 83,081 hours, 34,005 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB23121
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING DROOPED FOUND CRACK AND DEEP WEAR ON EXT SKIN OUTBOARD SIDE DROOPED.  REPAIRED SKIN IAW SRM 57-10-00 VOL I FIG 15 SHT 1.
